# SDR AALA20021684

- Difficulty date: November 15, 2002
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3818001001
- Condition: Inoperative
- Location: Nr 6 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT WOULD NOT RETRACT.  AIRCRAFT LANDED PHL WITHOUT INCIDENT.  REPLACED NR 6 LEADING EDGE SLAT ACTUATOR.  ACCOMPLISHED THERMO CHECKS OF ALL SLAT FLAP ACTUATORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
